# SDR JYD2004F00004

- Difficulty date: November 16, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Aircraft time: 13,248 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 670802
- Part serial: H63817
- Condition: Cracked
- Location: Engine
- Part time: 5,978 hours, 3,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND STAGE COMPRESSOR DISK (PN 670802, SN H63817) WAS FOUND CRACKED DURING OVERHAUL INSPECTION.  COMPRESSOR (SN 672571) WAS REMOVED FROM SERVICE DUE TO REACHING ITS O/H INTERVAL, HAVING A TSO OF 2987.9 HOURS AND A TT OF 5978.0 HOURS.  DURING O/H INSPECTION, FIVE CRACKS WERE DETECTED BY EDDY CURRENT INSPECTION.  CRACK LOCATIONS DETECTED BY EDDY CURRENT WERE IN THE CENTER RING OF DISK EXTENDING FROM BLADE PIN HOLES AT APPROXIMATELY A 45 DEGREE ANGLE.  CRACKS WERE NOT DETECTABLE BY FLUORESCENT PENETRANT INSPECTION, THUS CRACK LENGTHS WERE NOT MEASURABLE.
